Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Groin, back pain post lithotripsy, calcium deposits in kidney lining. Treatment?

I have had several lithotripsy procedures. My most recent was three weeks ago and I am experiencing pain in my groin and back. It seems no matter what i do to get rid of the stones, I am contantly in pain. i was also told by my doctor that I have calcium deposits in the lining of my kidney that were too dangerous to get to. Im always suffering and I dont want to live off of pain killers but tylenol and motrin dont help.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  186
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
  User's Response
Hi, many thanks for the query!
For recurrent stones & calcium deposits you should do- Metabolic workup (24 hrs urine sample to be given), also get Sr. PTH done.
Look for RFTs, USG KUB, X-ray KUB, Urine (R & M).
If Sr. uric acid is raised, take uric acid synthesis inhibitors like allopurinol,
also antispasmodics, urine alkalinizing agents, potassium-magnesium citrate and appropriate diet as per report of metabolic workup with your doctor's opinion.
If Sr. PTH is deranged see your endocrinologist.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor